# SDR UIEA2016041000239

- Difficulty date: April 10, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,964 hours, 16,903 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE.  PERFORMED FIM 26-11 TREE 805 & ENG FIRE DETECTION BITE PROCEDURE IAW FIM 26-11-00 101 FIG 104.  SYS OPERATIONS NORMAL NOW 7 LEGS.
